Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

Having high rheumatoid factor. Having MS, temporal arteritis, BP. Caused by medicines taken for these conditions?

My Rheumatologist recently told me that I have a Rheumatoid Factor of 161. My sed rate is 12 and I have no joint pain. I am 69 ys old and do have MS, Temporal arteritis , had open heart surgery 1 1/2 yrs ago, possible Fibro, and unstable high BP . I m on 11 medication for all of these conditions. I had PMR and my Rheumatologist thinks that is gone. I have been on Medrol since 2008-average dose 4mg-40mg (presently 4mg). I m wondering why my RF is so high and could it be related to my conditions or meds, or is it something else? Thank you, C G
Asked On : Tue, 12 Feb 2013
Answers:  1 Views:  79
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Medical Procedures
Allergist and Immunologist 's  Response
IN MY MIND BOTH MEDICINES AND CONDITIONS CAN LEAD TORHEMATOID FACTOR I ADD METHOTEXTATE LOW DOSE WEEKLY DOSE IN THESE CASES YOU CAN ASK YOUR DOCTOR IF YOU CAN DO THAT
Answered: Sun, 24 Nov 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor